Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Reactions To COVID Vaccine?

Reactions To COVID Vaccine?

Of those who have gotten the shot how did you feel? First/second dose? Any physical reactions to your psoriasis?

A MyPsoriasisTeam Member said:

yes horrible flare hasnt gone away since moderna i used to get flares every 3 years to the month then it goes away this is 5 months of pain vaccine??? i think so

posted 3 months ago
A MyPsoriasisTeam Member said:

I had a AZ shot 1st, about 4 weeks ago, I'm currently taking Methotrexate, spent a week in bed post the injection and another two weeks feeling flat.
Back to "normal" now....

posted 3 months ago
A MyPsoriasisTeam Member said:

I got my second Pfizer shot in March. I have psoriatic arthritis but had no skin psoriasis. Within a couple of weeks of that second shot I developed skin psoriasis which has spread over my entire body including scalp, hands and feet. Was it a coincidence on the timing? My dermatologist says psoriasis can appear anytime and since I do have psoriatic arthritis (which I’ve had for 10 years) I have a greater risk. I can’t use steroid creams as I get a GI reaction ( any one else get that?). So I will be changing my arthritis medicine from Simponi Aria and Arava to Cosentyx to try and clear my skin. I have to wait 6 weeks for my old medicine to clear out of my body before I can start the new one. I am miserable- itchy, and the skin on my hands and feet crack so there are always sore spots. I am currently using salicylic acid creams and shampoos which help for a short time on the itching. I am covering my feet and hands in Aquaphor to try and keep the skin from cracking. Anyone have advice of what they have used outside of steroid creams?

posted 2 months ago
A MyPsoriasisTeam Member said:

Hi CHhaly. I'm Gloria to answer your question I got both vaccine. The first time affter three hours from getting the vaccine I started to feel body ache .pain in the arm where I got the vaccine and a strange cough . I didnt worry about it for few days but the true is that I got worse finally after 50 days when I was feeling better I went to get my second moderna vaccine 2 hours later when I end up in bed now I hardly can
breath my chest has terrible sound due to the cough. I was sent to ER and once there they sent me with COVID-19 patients in the little improvised room .I couldn't breath and nobody was taking care of me so I decided to get dress and walk out that was a terrible feeling to know I was going to be treated as i had the covid and then not able to see my family and in risk to die alone I. Couldn't nt help it I just walked out. I kind of regret it since cought is getting worse my whole body is severely swollen and my Dr wont see me due to cough so now I'm trying to figure out what us that I can do to get better. If you haven't got the vaccine I suggest you wait little bit longer besides there is a better vaccine if you instigate a 😜little bit you will find the one is best for you. My best wishes that you do well dear.😁

posted 3 months ago
A MyPsoriasisTeam Member said:

In 71 years I never had any skin issues until 3 months after my second Pfizer shot. Co-incidence??? Dermatologist says probably not do to the shots. Now taking methotrexate for about a month. seems to be helping. Flair ups and itching are getting less. Worse summer of my life. Hoping for the best.

posted 14 days ago
Already a Member? Log in
MyPsoriasisTeam My psoriasis Team

Thank you for signing up.

close